Jump to content

Tingly Feeling In Hands


jenwic
 Share

Recommended Posts

Since I started taking Florinef I have been having this pins and needles in my hands every so often that feels like when your hand falls asleep. I especially notice it when I run water over my hands when I'm washing them. I wondered if it was POTS, the medication, or something else.

I have also been having a pain in my neck or shoulder for over a month and so it could be related to that. I'm just trying to sort this out.

Link to comment
Share on other sites

hi!

just in case your not aware:

florinef is a steroid...and steroids deplete you of potassium/calcium/magnesium.

best intake of potassium is from food...

know sweet potatoes...and tomato juice are high sources...as well as bananas.

can look up on net...to see food list:)

i take a 2:1 ratio of calcium:magnesium also.

i buy a cetain brand, so please PM me if you would like to know brand:)

know lack of potassium and magnesium can cause tingling, amongst other things, and can be ever so dangerous!!!!...if you get too low or high in the potassium....!!!!

hope this helps!

((((hugs)))

Maggee

Link to comment
Share on other sites

Guest dionna

i take florinef and midodrine and a whole bunch of other stuff. i know that one of the side effects from midodrine is the tingling or pins and needles feeling. i don't know if you take that one or not but if so it could be from that. the florinef... i don't like it but i think it just doesn't work for me. even before i started taking either drug however, i had the tingling feeling. i really don't like taking any pills at all but i also started taking supplements to go with them. i just take stuff when i feel like i need it or might need it. when first given any drug i did take them "religiously" so to speak just to see if they would help but if i didn't like whatever drug then i would back off some because sometimes i just didn't like the side effect or some of them even made be be bed ridden like beta blockers. besides, i'm not too reliable about shoving all the pills down my throat. i hate pills, i would rather shots. anyway the tingling is a symptom of POTS, or atleast in me, and so is numbness just in case you ever encounter that. i hope it gets better for you because i know it is unusual and annoying, sometimes painful even. good luck to you.

dionna :)

Link to comment
Share on other sites

i have the pins and needles as well, but don't take florinef (anymore) for a long time now. so for me, i think it's the pots. i also have the neck and shoulder pain. my pt is treating me for that which really helps me. best of luck,

corina :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...